MathSciNet Relay Station
MathSciNet bibliographic data
MR2661545 (2011i:12006) 12E05 (12J20 13F30)
Granja, A.; Martínez, M. C.; Rodríguez, C. Analytically irreducible polynomials with coefficients in a real-valued field. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3449–3454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement